By Topic

Reduced load approximations for multirate loss networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chung, S.-P. ; Pennsylvania Univ., Philadelphia, PA, USA ; Ross, K.W.

A class of loss networks in which each connection specifies a route and a bandwidth requirement is considered. If sufficient bandwidth is not available in one of the links along the route, the connection is blocked and lost. Three schemes are considered for approximating blocking probabilities in the network. For a specific star topology, two of these schemes give blocking probabilities that are very close to the exact values under light, moderate, and heavy traffic. The approximations are shown to be asymptotically correct in a natural limiting regime. The implied costs and their relation to revenue sensitivity are also determined for the approximation schemes. The approximate revenue sensitivities are again very close to the exact values for the specific star topology

Published in:

Communications, IEEE Transactions on  (Volume:41 ,  Issue: 8 )